Stochastic equivalence of convex ordered distributions and applications

M. C. Bhattacharjee, Rabindra N Bhattacharya

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We consider sufficient conditions for stochastic equivalence of convex ordered random variables. Our main results apply to all convex ordered distributions on the real line and improve on a recent result of Huang and Lin [8] for equality in distribution of convex ordered survival times. Illustrative applications include testing for equality in distribution with convex ordered alternatives and demonstrating several earlier results on stochastic equivalence as special cases.

Original languageEnglish (US)
Pages (from-to)33-48
Number of pages16
JournalProbability in the Engineering and Informational Sciences
Volume14
Issue number1
StatePublished - 2000
Externally publishedYes

Fingerprint

Random variables
Equivalence
Testing
Equality
Ordered Alternatives
Survival Time
Real Line
Random variable
Sufficient Conditions

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Statistics and Probability

Cite this

Stochastic equivalence of convex ordered distributions and applications. / Bhattacharjee, M. C.; Bhattacharya, Rabindra N.

In: Probability in the Engineering and Informational Sciences, Vol. 14, No. 1, 2000, p. 33-48.

Research output: Contribution to journalArticle

@article{48645c5fabff417f942bc034eaad303c,
title = "Stochastic equivalence of convex ordered distributions and applications",
abstract = "We consider sufficient conditions for stochastic equivalence of convex ordered random variables. Our main results apply to all convex ordered distributions on the real line and improve on a recent result of Huang and Lin [8] for equality in distribution of convex ordered survival times. Illustrative applications include testing for equality in distribution with convex ordered alternatives and demonstrating several earlier results on stochastic equivalence as special cases.",
author = "Bhattacharjee, {M. C.} and Bhattacharya, {Rabindra N}",
year = "2000",
language = "English (US)",
volume = "14",
pages = "33--48",
journal = "Probability in the Engineering and Informational Sciences",
issn = "0269-9648",
publisher = "Cambridge University Press",
number = "1",

}

TY - JOUR

T1 - Stochastic equivalence of convex ordered distributions and applications

AU - Bhattacharjee, M. C.

AU - Bhattacharya, Rabindra N

PY - 2000

Y1 - 2000

N2 - We consider sufficient conditions for stochastic equivalence of convex ordered random variables. Our main results apply to all convex ordered distributions on the real line and improve on a recent result of Huang and Lin [8] for equality in distribution of convex ordered survival times. Illustrative applications include testing for equality in distribution with convex ordered alternatives and demonstrating several earlier results on stochastic equivalence as special cases.

AB - We consider sufficient conditions for stochastic equivalence of convex ordered random variables. Our main results apply to all convex ordered distributions on the real line and improve on a recent result of Huang and Lin [8] for equality in distribution of convex ordered survival times. Illustrative applications include testing for equality in distribution with convex ordered alternatives and demonstrating several earlier results on stochastic equivalence as special cases.

UR - http://www.scopus.com/inward/record.url?scp=0034382317&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034382317&partnerID=8YFLogxK

M3 - Article

VL - 14

SP - 33

EP - 48

JO - Probability in the Engineering and Informational Sciences

JF - Probability in the Engineering and Informational Sciences

SN - 0269-9648

IS - 1

ER -